# SDR FDEA201407071648

- Difficulty date: July 7, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice Plate
- Part number: 146N104222
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STATION 1520, STRINGER 23R - 25R FRAME SPLICE PLATE HAS GOUGE MARKS.  GOUGED SPLICE PLATE AT STA 1520, STR 23R-25R, REMOVED AND REPLACED WITH NEW SPLICE PLATE FABRICATED AS PER DWG 146N1042 SHT 4 REV B AND INSTALLED IAW DWG 146N1017 SHT 3 REV D.  REPAIR IS MAJOR.
